Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Prescribed Levogastrol for esophagus blockage when swallowing. Should I take medication regularly?

Hi...for about six or seven years now I have occasionally suffered a quite severe blockage in the oesophagus when swallowing ... often when eating lightly glutinous rice dishes. The doctor in Spain (where I lived until recently) prescribed Levogastrol which I took for about 2 years. The attacks did become much less frequent. And I`ve only had one mild blockage in the last couple of months. I am 73.Do you think i should continue to take Levogastrol regularly? C Willoughby YYYY@YYYY
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. as per the history you have told there is absolutely no problem in continuing this drug. it is safe.
But still I would suggest you to consult the Specialist as on examination the findings may be different and line of treatment may have to be changed. Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor